# SDR MASA200600904

- Difficulty date: March 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 20,775 hours, 15,418 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 2322
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 14,946 hours, 13,454 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6106 PHX - CARGO SMOKE WARNING EICAS MESSAGE.  MX FOUND NO EVIDENCE OF SMOKE OR FIRE.  REPLACED SMOKE DETECTOR.
